# SDR FDEA201506282108

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD AFT HINGE, OTBD PIVOT HOLE BORE CORRODED.  WORKED & FOUND OUT OF LIMITS IAW CMM 57-52-03.  REPAIR ACCOMPLISHED IAW EA1-5750-T0318614 PART 1.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
